# SDR DHL9980607C

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Ws 5-47
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LT WING UPPER SURFACE PANEL DELAMINATED LOCATED BETWEEN STA XW 5.000 TO XW 47.000.  INSTALLED DOUBLER REPAIR IAW DC8 SRM 51-1-9, PG 3, AND SRM 51-3-0, PAR 1 AND 2.  N/R CARD NR 0058.
